Rhoades, B. E.; Abbas, Mujahid
September 2009
Journal of Advanced Mathematical Studies;Sep2009, Vol. 2 Issue 2, p97
The aim of this paper is to provide a necessary and sufficient condition for the existence of common fixed points of three non continuous self maps T, f and g in a symmetric space (X,d) under general contractive condition.


Related Articles

  • COMMON FIXED POINT THEOREMS FOR HYBRID MAPPINGS SATISFYING GENERALIZED CONTRACTIVE CONDITIONS. Aliouche, Abdelkrim // Journal of Nonlinear Sciences & Applications (JNSA);2009, Vol. 2 Issue 2, p136 

    We prove common fixed point theorems in symmetric spaces for two pairs of hybrid mappings using the concept of T-weakly and S-weakly commuting mappings satisfying generalized contractive conditions which generalize theorems of Aamri and El Moutawakil [J. Math. Anal. Appl., 270 (2002), 181-188.],...

  • Some Fixed Point Results in Cone Metric Spaces. Shaddad, Fawzia; Noorani, Mohd Salmi Md.; Alsulami, Saud M. // AIP Conference Proceedings;Dec2013, Vol. 1571 Issue 1, p1035 

    In this paper we prove the existence of unique fxed point and common fixed points of self-mappings in cone metric spaces. We also, extend, unify and generalize several well known comparable results in the existing literature. An example is provided to elucidate the result.

  • Some Nonunique Common Fixed Point Theorems in Symmetric Spaces through CLR(S,T) Property. Karapınar, E.; Patel, D. K.; Imdad, M.; Gopal, D. // International Journal of Mathematics & Mathematical Sciences;2013, p1 

    We introduce a new class of mappings satisfying the "common limit range property" in symmetric spaces and utilize the same to establish common fixed point theorems for such mappings in symmetric spaces. Our results generalize and improve some recent results contained in the literature of metric...

  • On Kakutani's fixed point theorem, the K-K-M-S theorem and the core of a balanced game. Shapley, Lloyd; Vohra, Rajiv // Economic Theory;1991, Vol. 1 Issue 1, p108 

    We provide elementary proofs of Scarfs theorem on the non-emptiness of the core and of the K-K-M-S thoerem, based on Kakutani's fixed point theorem. We also show how these proofs can be modified to apply a coincidence theorem of Fan instead of Kakutani's fixed point theorem, for some additional...

  • A UNIQUE TRIPLED COMMON FIXED POINT THEOREM FOR FOUR MAPPINGS IN PARTIAL METRIC SPACES. RAO, K. P. R.; KISHORE, G. N. V.; IMDAD, M. // Journal of Advanced Mathematical Studies;2013, Vol. 6 Issue 2, p44 

    The article explores a unique tripled common fixed point theorem in partial metric spaces for several mappings along with an illustrative example.

  • Fixed Point Theorem on Uncomplete G-Metric Spaces. Mustafa, Zead; Shatanawi, Wasfi; Bataineh, Malik // Journal of Mathematics & Statistics;2008, Vol. 4 Issue 4, p196 

    Problem statement: Over the past two decades the development of fixed point theory in metric spaces has attracted considerable attention due to numerous applications in areas such as variational and linear inequalities, optimization and approximation theory. Therefore, different Authors proved...

  • Existence results for systems of strong implicit vector variational inequalities. Ya-Ping Fang; Nan-Jing Huang // Acta Mathematica Hungarica;2004, Vol. 103 Issue 4, p265 

    The purpose of this paper is to introduce and study systems of strong implicit vector variational inequalities. Under suitable conditions, some existence results for systems of strong implicit vector variational inequalities are established by the Kakutani­Fan­Glicksberg fixed point theorem.

  • Sturmian Sequences and Invertible Substitutions. Li Peng; Bo Tan // Discrete Mathematics & Theoretical Computer Science (DMTCS);Mar2011, Vol. 13 Issue 2, p63 

    It is known that a Sturmian sequence S can be defined as a coding of the orbit of ? (called the intercept of S) under a rotation of irrational angle a (called the slope). On the other hand, a fixed point of an invertible substitution is Sturmian. Naturally, there are two interrelated questions:...

  • THE EXISTENCE OF POSITIVE SOLUTIONS OF SEMI-POSITONE 3×3 SYSTEMS. Mohammed Abubaker, Ahmed Omer // International Journal of Research & Reviews in Applied Sciences;Jul2012, Vol. 12 Issue 1, p148 

    In this paper, we consider the existence of positive solutions of the Semi-Positone Systems of the form. u"(t) = -λf(u(t), v(t), w(t)), t ∈ (0, 1) v(t) = -λg(u(t), v(t ), w(t )), t ∈ (0, 1) , w'(t) = -λh(u(t), v(t), w(t)), t g (0, 1) , u(0) = u (1) = 0, v (0) = v (1) = 0, w...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics